# SDR DALA2023091107413

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 73,726 hours, 34,464 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3259 - DIV - TO TYS DUE TO A SUSPECTED FUEL LEAK. CORRECTIVE ACTION: INSPECTION PERFORMED FOR FUEL LEAKS AND ENGINES RAN FOR 5 MINUTES, NO LEAKS NOTED. FQIS BITE TEST OK. A/C RETURNED TO SERVICE. (5362094)
